Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 28, NWS Midland/Odessa, TX

March 28, 20174 counties in Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Mar 28, 2017, 6:15 PM CDT for 4 counties in Texas. It was in force for 45 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2017, 6:15 PM CDT (23:15 UTC)
Expired
Mar 28, 2017, 7:00 PM CDT
In force
45 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Andrews County, TX, Ector County, TX, Martin County, TX, Midland County, TX

The radar

The Midland/Odessa radar (KMAF), 11 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 6:15 PM CDTHAIL 12 Ssw Odessa, TX
Mar 28, 6:17 PM CDTHAIL 1.5Odessa, TXQUARTER TO PINGPONG BALL HAIL REPORTED.
Mar 28, 6:38 PM CDTHAIL 18 Sw Midland, TXQUARTER SIZE AND SMALLER HAIL FELL FOR 10 MINUTES AT THE NWS OFFICE.
Mar 28, 6:50 PM CDTHAIL 1Midland, TXQUARTER HAIL REPORTED IN NORTHERN MIDLAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.3 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2017-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1482 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2017-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1482 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
784 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

767 
WUUS54 KMAF 282315
SVRMAF
TXC003-135-317-329-290000-
/O.NEW.KMAF.SV.W.0028.170328T2315Z-170329T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
615 PM CDT TUE MAR 28 2017

The National Weather Service in Midland has issued a

* Severe Thunderstorm Warning for...
  Eastern Ector County in western Texas...
  Southeastern Andrews County in western Texas...
  Northwestern Midland County in western Texas...
  Southwestern Martin County in western Texas...

* Until 700 PM CDT

* At 614 PM CDT, a severe thunderstorm was located near Odessa,
  moving northeast at 40 mph.

  HAZARD...70 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  Midland, Odessa, Stanton, West Odessa, Midland International Air
  and Space Port, Cotton Flat, Courtney, Mission Dorado, Odessa
  Schelemeyer Field, North Cowden, Warfield and Midland Airpark.

THIS INCLUDES Interstate 20 between mile markers 106 and 159.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3169 10234 3182 10267 3241 10242 3214 10176
TIME...MOT...LOC 2314Z 222DEG 34KT 3182 10236 

HAIL...1.00IN
WIND...70MPH
 
$$

29
1 follow-up statement
381 
WWUS54 KMAF 282335
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
635 PM CDT TUE MAR 28 2017

TXC003-135-317-329-290000-
/O.CON.KMAF.SV.W.0028.000000T0000Z-170329T0000Z/
Ector TX-Andrews TX-Midland TX-Martin TX-
635 PM CDT TUE MAR 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EASTERN ECTOR...SOUTHEASTERN ANDREWS...NORTHWESTERN MIDLAND AND
SOUTHWESTERN MARTIN COUNTIES...

At 635 PM CDT, a severe thunderstorm was located over Midland
International Air and Space Port, or near Midland, moving northeast
at 40 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Midland, Odessa, Stanton, West Odessa, Midland International Air and
Space Port, Cotton Flat, Courtney, Mission Dorado, Odessa Schelemeyer
Field, North Cowden, Warfield and Midland Airpark.

THIS INCLUDES Interstate 20 between mile markers 106 and 159.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3169 10234 3182 10267 3241 10242 3214 10176
TIME...MOT...LOC 2335Z 222DEG 34KT 3197 10220 

HAIL...1.00IN
WIND...70MPH
 
$$

29

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 3:03 PM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Mar 28, 3:03 PM CDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
303 PM CDT Tue Mar 28 2017

.DISCUSSION...
Active weather pattern is expected through this evening as a
strong upper level storm system tracks through New Mexico. Strong
lift and instability ahead of the upper low and dryline/cold front
will produce thunderstorms across portions of southeast New Mexico
near the upper low, and especially across the central and eastern
portions of the Permian Basin and Lower Trans Pecos ahead of the
dryline/cold front. Some of the storms will be severe the remainder
of this afternoon and this evening in the eastern Permian Basin
ahead of the dryline and cold front as strong instability and lift
interact with a strongly sheared atmosphere. In addition, winds
will increase significantly across the mountains and the plains
immediate adjacent to the mountains behind a dryline surge. Will
continue the High Wind Warning through 8 pm MDT for the Guadalupe
Mountains and the Wind Advisory for the southeast New Mexico
Plains, Upper Trans Pecos, Van Horn Highway 54 Corridor, Davis
Mountains and Marfa Plateau.

Conditions should improve significantly after midnight as the dry
line/cold front moves into central texas and winds diminish with
nocturnal cooling.

The upper low is forecast to track slowly across the Texas and
Oklahoma Panhandles on Wednesday. Much cooler and below normal
temperatures are expected across southeast New Mexico and much
of west Texas behind the cold front. There will also be a chance
of wraparound cyclonic showers across southeast New Mexico and the
northern and central Permian Basin associated with the upper low.
It will be windy again across the region and Wind Advisories will
probably be needed across portions of the forecast area.

Beyond Wednesday above normal temperatures are expected to resume
again. Another Pacific storm system will approach the region
Friday and will only slowly move through the forecast area
Saturday and Sunday. There are model differences in the track and
intensity of this upper low. However it appears that the bulk of
the precipitation with this system will track east of the forecast
area. At this time it appears that winds will be the main concerns
with this system with breezy to windy conditions developing.

Another system is forecast to track across the central or southern
Plains early to the middle of next week. This system also looks
like it will be mainly a wind producer as well.

&&

.FIRE WEATHER...
Will continue the Red Flag Warning through mid evening along and
west of a Seminole to Fort Stockton line. As an upper level storm
system approaches New Mexico late today the associated surface dryline
is sharpening. 20 foot winds of 20 mph or greater are beginning to
materialize in the warning area as the gradient increases. Min rh/s
are a bit more problematic as some areas are currently struggling
to reach 15 percent or less. Will error on the side of caution
and continue the Red Flag Warning due to high temperatures 5-10
degrees above normal and fuels dry enough for high to very high
fire danger. In addition virga showers and dry lightning can not
be ruled out in the Warning area behind the dryline through early
this evening near the upper low.

Mainly poor to fair recovery is expected tonight. Cooler and more
moist conditions are expected tomorrow behind the cold front
across much of the region despite windy conditions expected. The
exceptions could be portions of the Lower Trans Pecos, Big Bend,
Presidio Valley. Later shifts will need to monitor these areas
for a possible Red Flag Warning or Fire Danger Statement.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     50  69  46  77 /  40  20  10   0
Carlsbad                       48  61  42  80 /  10  30  10   0
Dryden                         54  82  51  83 /  20   0   0   0
Fort Stockton                  52  68  46  81 /  10   0   0   0
Guadalupe Pass                 43  55  43  72 /   0  20   0   0
Hobbs                          45  53  40  75 /  10  30  10   0
Marfa                          42  67  37  76 /   0   0   0   0
Midland Intl Airport           50  65  47  77 /  20  10  10   0
Odessa                         50  61  45  78 /  20  10  10   0
Wink                           50  64  44  80 /  10  10  10   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Red Flag Warning until 8 PM MDT this evening for Guadalupe
     Mountains-Southeast Plains.

     High Wind Warning until 8 PM MDT this evening for Guadalupe
     Mountains of Eddy County.

     Wind Advisory until 8 PM MDT this evening for Central Lea County-
     Eddy County Plains-Northern Lea County-Southern Lea County.

TX...Red Flag Warning until 9 PM CDT /8 PM MDT/ this evening for
     Andrews-Davis/Apache Mountains Area-Gaines-Guadalupe
     Mountains-Loving-Marfa Plateau-Pecos-Reeves County and
     Upper Trans Pecos-Van Horn and Highway 54 Corridor-Ward-
     Winkler.

     High Wind Warning until 8 PM MDT this evening for Guadalupe
     Mountains.

     Wind Advisory until 9 PM CDT /8 PM MDT/ this evening for
     Davis/Apache Mountains Area-Marfa Plateau-Van Horn and
     Highway 54 Corridor.

&&

44/12
Hazardous weather outlook, Mar 28, 2:00 PM CDT, 4 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
200 PM CDT Tue Mar 28 2017

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-291900-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-
Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos-
Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-
Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau-
Big Bend Area-Terrell-Guadalupe Mountains-
200 PM CDT Tue Mar 28 2017 /100 PM MDT Tue Mar 28 2017/

This hazardous weather outlook is for portions of southeast New
Mexico, southwest Texas and western Texas.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Severe thunderstorms are likely over the upper Colorado River
Valley, eastern Permian Basin, Stockton Plateau, and lower Trans
Pecos through late this evening.  Large hail, damaging winds, and
frequent lightning are the main threats from any storms that do
develop.  A Severe Thunderstorm Watch is in effect.

Warm, dry, and windy conditions will result in critical fire weather
conditions along and west of a Seminole to Fort Stockton line,
excluding the Guadalupe, Davis, and Apache Mountains through early
evening.  A Red Flag Warning is in effect.

Strong west winds will continue through the Guadalupe Mountains
through early evening.  A High Wind Warning is in effect.  Windy
conditions are also occurring across the Southeast New Mexico Plains,
Van Horn and the Highway 54 corridor, Marfa Plateau, and Davis and
Apache Mountains through early evening. A Wind Advisory is in
effect.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A few hours of critical fire weather conditions will be possible
along the Rio Grande Wednesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested late this afternoon or this
evening.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
http://weather.gov/midland

In the hours before

Special weather statement, Mar 28, 5:08 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
508 PM CDT TUE MAR 28 2017

TXZ045-050-060>062-067-068-282300-
Midland TX-Andrews TX-Crane TX-Ector TX-Ward TX-Gaines TX-Winkler TX-
508 PM CDT TUE MAR 28 2017

...SIGNIFICANT WEATHER ADVISORY FOR ECTOR...ANDREWS...WARD...
NORTHWESTERN MIDLAND...SOUTHWESTERN GAINES...WINKLER AND NORTHWESTERN
CRANE COUNTIES UNTIL 600 PM CDT...

At 508 PM CDT, Doppler radar was tracking strong thunderstorms near
Monahans Sandhills State Park, or 11 miles northeast of Monahans,
moving northeast at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Odessa, Andrews, Monahans, Kermit, Wink, West Odessa, Wickett,
Thorntonville, Goldsmith, Pyote, Monahans Sandhills State Park,
Notrees, Frankel City, Penwell, Winkler County Airport, Florey, Roy
Hurd Memorial Airport, Odessa Schelemeyer Field, North Cowden and
Andrews County Airport.

THIS INCLUDES Interstate 20 between mile markers 52 and 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3282 10293 3255 10255 3198 10225 3141 10277
      3142 10336 3200 10318 3200 10306 3238 10307
TIME...MOT...LOC 2208Z 222DEG 43KT 3172 10277

29
Special weather statement, Mar 28, 5:13 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
513 PM CDT TUE MAR 28 2017

TXZ057-058-067-074-075-080-081-282300-
Van Horn and Highway 54 Corridor TX-Pecos TX-
Reeves County and Upper Trans Pecos TX-Ward TX-Big Bend Area TX-
Marfa Plateau TX-Davis/Apache Mountains Area TX-
513 PM CDT TUE MAR 28 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PECOS...NORTHWESTERN
BREWSTER...REEVES...WEST CENTRAL WARD...JEFF DAVIS...NORTHEASTERN
PRESIDIO AND SOUTHEASTERN CULBERSON COUNTIES UNTIL 600 PM CDT...

At 512 PM CDT, Doppler radar was tracking a showers and isolated
thunderstorms producing very strong winds near Marfa, moving
northeast at 40 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Pecos, Alpine, Marfa, Kent, Toyah, Fort Davis, Balmorhea, Barstow,
Valentine, Hovey, McDonald Observatory, Toyahvale, Saragosa,
Alpine-Casparis Municipal Airport, Davis Mountains State Park,
Verhalen, Boracho, Camp Mitre Peak, Balmorhea Lake and Marfa
Municipal Airport.

This includes the following highways...
 Interstate 10 between mile markers 161 and 237.
 Interstate 20 between mile markers 0 and 52.

LAT...LON 3171 10417 3140 10307 3012 10355 3047 10476
      3051 10477
TIME...MOT...LOC 2212Z 222DEG 43KT 3041 10397

29
Local storm report, Mar 28, 5:37 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
537 PM CDT TUE MAR 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     NON-TSTM WND DMG MCDONALD OBSERVATORY    30.67N 104.02W
03/28/2017                   JEFF DAVIS         TX   PUBLIC

            NEARBY SHOWERS PRODUCED SEVERE MICROBURST WINDS.

&&

ANDREW.ARNOLD
Special weather statement, Mar 28, 5:46 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
546 PM CDT TUE MAR 28 2017

TXZ063-070-282345-
Reagan TX-Glasscock TX-
546 PM CDT TUE MAR 28 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GLASSCOCK AND NORTHERN
REAGAN COUNTIES UNTIL 645 PM CDT...

At 546 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Midkiff, or 24 miles southwest of Garden City,
moving northeast at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Bigby Corner, Saint Lawrence and North Reagan Fire Station.

LAT...LON 3148 10176 3167 10176 3193 10165 3177 10139
      3162 10127 3150 10127
TIME...MOT...LOC 2246Z 217DEG 27KT 3156 10170

49
Special weather statement, Mar 28, 6:00 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
600 PM CDT TUE MAR 28 2017

TXZ045-046-050-051-060>062-282345-
Midland TX-Martin TX-Dawson TX-Andrews TX-Ector TX-Gaines TX-
Winkler TX-
600 PM CDT TUE MAR 28 2017

...SIGNIFICANT WEATHER ADVISORY FOR ECTOR...ANDREWS...WESTERN
MIDLAND...GAINES...WINKLER...WESTERN MARTIN AND SOUTHWESTERN DAWSON
COUNTIES UNTIL 645 PM CDT...

At 600 PM CDT, Doppler radar was tracking strong thunderstorms near
Odessa, moving northeast at 40 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Midland, Odessa, Andrews, Seminole, Kermit, Seagraves, Wink, West
Odessa, Goldsmith, Cotton Flat, Lenorah, Midland International Air
and Space Port, Gaines County Airport, Penwell, Gaines County Park,
Winkler County Airport, Notrees, Frankel City, Monahans Sandhills
State Park and Sand.

THIS INCLUDES Interstate 20 between mile markers 91 and 150.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
western Texas.

LAT...LON 3270 10215 3223 10182 3165 10211 3165 10304
      3170 10329 3200 10316 3200 10306 3225 10307
      3296 10276 3296 10257
TIME...MOT...LOC 2300Z 221DEG 43KT 3193 10253

29
Special weather statement, Mar 28, 6:03 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
603 PM CDT TUE MAR 28 2017

NMZ028-033-034-TXZ058>060-067-282345-
Southern Lea County NM-Eddy County Plains NM-Central Lea County NM-
Loving TX-Reeves County and Upper Trans Pecos TX-Ward TX-Winkler TX-
603 PM CDT TUE MAR 28 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EDDY...SOUTHWESTERN
LEA...REEVES...WARD...WESTERN WINKLER...NORTHEASTERN CULBERSON AND
LOVING COUNTIES UNTIL 645 PM CDT/545 PM MDT/...

At 602 PM CDT/502 PM MDT/, Doppler radar was showers containing
very strong winds near Toyah, moving northeast at 40 mph.

Wind gusts of 50 to 55 mph will be possible with these showers.

Locations impacted include...
Carlsbad, Pecos, Monahans, Kermit, Jal, Wink, Toyah, Orla, Mentone,
Loving, Wickett, Thorntonville, Barstow, Pyote, Avalon, Royalty,
Halfway, Red Bluff Reservoir, Saragosa and Winkler County Airport.

This includes the following highways...
 Interstate 10 between mile markers 208 and 227.
 Interstate 20 between mile markers 8 and 83.

LAT...LON 3263 10438 3267 10352 3147 10277 3133 10290
      3137 10301 3086 10350 3128 10416
TIME...MOT...LOC 2302Z 220DEG 42KT 3137 10382

29

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 3:37 AM CDTRed Flag WarningMAFAndrews, Gaines, Loving, Pecos, Ward, Winkler17 hr
Mar 28, 3:41 AM CDTHigh Wind WarningMAFLoving, Pecos, Ward, Winkler18 hr
Mar 28, 3:41 AM CDTWind AdvisoryMAF15 hr
Mar 28, 1:25 PM CDTSpecial Weather StatementMAFGlasscock35 min
Mar 28, 1:45 PM CDTSpecial Weather StatementMAFScurry45 min
Mar 28, 2:01 PM CDTSpecial Weather StatementMAFUpton44 min
Mar 28, 2:07 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton53 min
Mar 28, 2:15 PM CDTSpecial Weather StatementMAFHoward45 min
Mar 28, 2:24 PM CDTSevere Thunderstorm WarningMAFBorden, Scurry66 min
Mar 28, 2:31 PM CDTSevere Thunderstorm WarningMAFHoward, Mitchell59 min
Mar 28, 2:59 PM CDTSevere Thunderstorm WarningMAFReagan, Upton61 min
Mar 28, 3:27 PM CDTSevere Thunderstorm WarningMAFMitchell, Scurry33 min
Mar 28, 3:53 PM CDTAreal Flood AdvisoryMAFBorden, Howard, Mitchell, Scurry112 min
Mar 28, 3:55 PM CDTSevere Thunderstorm WarningMAFMitchell, Scurry65 min
Mar 28, 3:56 PM CDTSevere Thunderstorm WarningMAFGlasscock, Reagan34 min
Mar 28, 4:35 PM CDTSevere Thunderstorm WarningMAFGlasscock25 min
Mar 28, 5:08 PM CDTSpecial Weather StatementMAFAndrews, Ector, Ward, Winkler52 min
Mar 28, 5:13 PM CDTSpecial Weather StatementMAFJeff Davis, Reeves47 min
Mar 28, 5:46 PM CDTSpecial Weather StatementMAFGlasscock59 min
Mar 28, 5:58 PM CDTSevere Thunderstorm WarningMAFGlasscock, Reagan62 min
Mar 28, 6:00 PM CDTSpecial Weather StatementMAFAndrews, Ector, Gaines, Martin, Winkler45 min
Mar 28, 6:03 PM CDTSpecial Weather StatementMAFLoving, Reeves, Ward, Winkler42 min
Mar 28, 6:42 PM CDTSevere Thunderstorm WarningMAFEctor, Glasscock, Martin, Midland, Upton33 min
Mar 28, 6:52 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Howard, Martin68 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.